# SDR HEEA087801

- Difficulty date: June 8, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,790 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Mixer Box
- Part number: PHI20004
- Part serial: 8109694
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIXER BOX CAUSING STATIC IN CABIN ICS. FOUND VOLUME KNOB, SELECTOR KNOB AND LIGHT PANEL BAD.  REPLACED.  BENCH CHECK GOOD.
